Slideshows Images Quizzes

Copyright © 2018 by RxList Inc. RxList does not provide medical advice, diagnosis or treatment. See additional information.

Flovent Diskus

USER REVIEWS

Comment from: 65-74 on Treatment for less than 1 month (Patient) Published: February 07

I have only been on this for 2 weeks. My concern is my arthritis pain has suddenly gotten much worse especialy knees, Has anyone else experienced this side effect?

Related Reading: arthritis

Comment from: madmom, 25-34 on Treatment for less than 1 month Published: August 22

my 6 year old son began taking this medication and almost immediately his mood changed. He was aggressive, acting out and was totally out of character for himself. We had this same problem with Singulair. I'd rather have a occasional asthma flair than to have that kind of behavior.

Related Reading: singulair

Comment from: dancinmom, 7-12 on Treatment for less than 1 month Published: December 07

My daughter is 8 years old and like the other reviewer, my daughters temperment changed almost immediately. She is crying and carrying on about going to school and missing her family. It is a scary change.

Comment from: 25-34 on Treatment for 1-2 years (Patient) Published: June 09

This has worked great for me. I have also tried asmanex and have not found it near as effective. I also take singulair orally.

Related Reading: asmanex | singulair

Comment from: Asthma Mama, 35-44 on Treatment for 6 months - 1 year Published: April 13

My 9 yr old daughter has been using this drug for months and has not had any side effects at all. It definitely has helped her symptoms. If she skips a day or two, her symptoms get worse. She takes it right before bedtime, after brushing, and then rinses her mouth with water. We were told by the dental asst that it would cause her teeth to be damaged if she did it prior to brushing, but she has had no ill dental effects to this point.

Comment from: [email protected], 75 or over on Treatment for 1-6 months (Patient) Published: March 17

have symptoma of glaucoma?

Related Reading: glaucoma

Comment from: [email protected], 65-74 on Treatment for less than 1 month (Patient) Published: April 20

Every time I use this I get sick to my stomach, feel like vomiting and shaky inside like very nervous.

References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors